# SDR UALA2009043001263

- Difficulty date: April 30, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 51,793 hours, 7,657 cycles
- Engine: Pwa PW40903
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 4917711
- Part serial: 10
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"FLIGHT CONTROL SYS" STATUS MESSAGE IS DISPLAYED.  FAILS ACE MONITOR GROUND TEST MSG27-13007.  REPLACED RT ACE-NO HELP.  PERFORMED ALL STEPS FOR FIM 27-02 TASK 809 AND IT STILLS FAILS GROUND TEST.  REPLACED R-ACE WITH A KNOWN GOOD ACE FROM AC2982.  NO HELP, REINSTALLED OLD UNIT, TRIED DICON APU AND MAIN BATTERY, NO HELP FOLLOW MT27-016-R1 UP TO STEP 11, PG 4.  REPLACED ARINC-629 COUPLER B27132 (ACE-R).  FLT CONTROL SYS" STATUS MSG.  CLEARED & PRIM FLT CONTROL SYS - ACE MONITORS GRD TEST - PASS.  ALSO REPLACED CTR-ACE.
